Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Studia Mathematica

Tom 135

Warszawa 1999

Spis treści

K. GuoNormal Hilbert modules over the ball algebra A(B)1-12
C. CecchiniCanonical functional extensions on von Neumann algebras13-24
F. Cobos
P. Fernández-Martínez
A. Martínez
Interpolation of the measure of non-compactness by the real method25-38
R. LatałaTail and moment estimates for some types of chaos39-53
H. SalasSupercyclicity and weighted shifts55-74
A. Jiménez-Vargas
J. Mena-Jurado
R. Nahum
J. Navarro-Pascual
Averages of uniformly continuous retractions75-81
V. FarmakiOn spreading co-sequences in Banach spaces83-102
M. Sakamoto
K. Yabuta
Boundedness of Marcinkiewicz functions103-142
F. De BlasiSome geometric properties of typical compact convex sets in Hilbert spaces143-162
D. BeltiţăSpectrum for a solvable Lie algebra of operators163-178
A. HartmannFree interpolation in Hardy-Orlicz spaces179-190
A. Szulkin
M. Willem
Eigenvalue problems with indefinite weight191-201
V. OvchinnikovNonclassical interpolation in spaces of smooth functions203-218
M. Jarnicki
P. Pflug
New examples of effective formulas for holomorphically contractible functions219-230
P. Biler
W. Woyczynski
G. Karch
Asymptotics for multifractal conservation laws231-252
F. Periago
C. Martínez
M. Sanzi
Distributional fractional powers of the Laplacean. Riesz potentials253-271
A. PietschWhat is "local theory of Banach spaces"?273-298
Y. TomilovCorrigendum to "On the spectral bound of the generator of a C0 -semigroup" (Studia Math. 125 (1997), 23-33)299-301

Strona główna   Powrót